# SDR UPS804730

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND STR 20 BS 355 TO BE CORRODED, RT.  MAINTENANCE CLEANED CORROSION, FOUND OUT OF LIMITS, REPAIRED IAW SRM 53-10-3 AND 53-10-1.
